Coldrex with Vitamin C tabs 500mg #12
- 3 or more $11.16
- Availability:In Stock
Coldrex with Vitamin C instructionYou can buy Coldrex with Vitamin C hereComposition1 tablet contains: Active substances Paracetamol 500 mg. ..
Coldrex with Vitamin C instruction
You can buy Coldrex with Vitamin C here
1 tablet contains:
Paracetamol 500 mg.
Caffeine 25 mg.
Phenylephrine hydrochloride 5 mg.
Terpin hydrate 20 mg.
Vitamin C (ascorbic acid) 30 mg.
Soluble starch, corn starch, talc, stearic acid, povidone, potassium sorbate, sodium lauryl sulfate, dye.
There are 12 tablets in the blister. In the package 1 blister.
Indications for use
To eliminate the symptoms of "colds" and flu:
Pain in the joints and muscles.
Pain in the throat and in the sinuses of the nose.
Combined drug for the symptomatic treatment of acute respiratory diseases.
Paracetamol has an antipyretic, analgesic effect.
Phenylephrine hydrochloride is a sympathomimetic, narrows the vessels of the nasal mucosa and paranasal sinuses, thereby reducing edema and facilitating nasal breathing.
Ascorbic acid replenishes the increased need for vitamin C for colds and flu.
Application in pregnancy and lactation
It is possible only according to the doctor's prescription.
Contraindications for Coldrex with Vitamin C
Simultaneous reception of other paracetamol-containing drugs.
Hypersensitivity to the ingredients that make up Coldrex with Vitamin C.
Genetic absence of glucose-6-phosphate dehydrogenase.
Diseases of the blood system.
Severe impairment of liver or kidney function.
Arterial hypertension .
Side effects of Coldrex with Vitamin C
In recommended doses, the drug is usually well tolerated.
Paracetamol rarely causes side effects.
Sometimes allergic reactions are possible: skin rash, hives, angioedema.
Rarely - a violation of the picture of blood.
With prolonged excess of the dose, there may be a hepatotoxic and nephrotoxic effect. A specific antidote for paracetamol poisoning is acetylcysteine.
A slight increase in blood pressure.
Very rarely - palpitation.
Symptoms occur when Coldrex with Vitamin C is discontinued.
If an unusual reaction occurs, you should consult a doctor.
Interaction Coldrex with Vitamin C with other drugs
It should not be taken simultaneously with beta-adrenoblockers, tricyclic antidepressants, MAO inhibitors and up to 14 days after their withdrawal.
The risk of developing a hematotoxic effect is increased by the simultaneous administration of barbiturates, diphenin, carbamazepine, rifampicin, zidovudine, and other inducers of microsomal liver enzymes.
Consult your doctor if you are taking metoclopramide, domperidone (used to treat nausea and vomiting), or colestyramine (used to lower blood cholesterol), because it is not recommended. metoclopramide and domperidone increase the rate of absorption of paracetamol, and colestyramine decreases.
Excessive consumption of tea or coffee during the administration of the drug "Coldrex" can cause irritability and nervous tension.
Symptoms: nausea, vomiting, stomach pain, sweating, pallor of the skin, arrhythmia. After 1-2 days, there may be symptoms of liver damage. In severe cases, hepatic failure and coma are developing. In case of an overdose (even if the symptoms are not felt), you should immediately seek medical help, given the risk of delayed severe liver damage.
Treatment: If you suspect a poisoning, you should immediately consult a doctor. During the first 4 hours of poisoning, gastric lavage is indicated. A specific antidote for paracetamol poisoning is acetylcysteine.
Dosing and Administration
Adults and children over 12 years: 2 tablets up to 4 times a day.
Children (6-12 years): 1 tablet up to 4 times a day.
Do not give Coldrex with Vitamin C to children under 6 years old without consulting a doctor.
The drug is not recommended for more than five days without consulting a doctor. If symptoms persist, consult a physician.
Do not exceed the indicated dose. In case of an overdose, seek medical help immediately, even if you are feeling well.
Before taking Coldrex with Vitamin C, consult your doctor:
If you are taking other medications.
If you are taking metoclopramide, domperidone (used to treat nausea and vomiting) or colestyramine (used to lower cholesterol in the blood).
If you are pregnant or breastfeeding.
To avoid toxic damage to the liver, paracetamol should not be combined with the intake of alcoholic beverages, and should also be taken to persons prone to chronic alcohol consumption.
Excessive consumption of tea or coffee during the administration of Coldrex with Vitamin C can cause irritability and nervous tension.
Impact on the ability to drive vehicles and manage mechanisms
Against the background of the drug may be drowsy. In this case, it is necessary to refrain from driving vehicles and doing other work that requires a high concentration of attention and speed of psychomotor reactions.
At a temperature of no higher than 25 ° C.
Shelf life: 4 years.
Keep out of the reach of children.
Do not use after the expiration date.
Terms of sell
To buy Coldrex with Vitamin C you don't need a prescription.